1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Sweating

Discussion in 'Ask A Question' started by brianpudner, Apr 1, 2014.

  1. brianpudner

    brianpudner · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    21
    I sweat heavily every night, I had changed my statins with no effect, so could it be the Lantus bolus causing it?


    Sent from the Diabetes Forum App
     
  2. grandmasunflower

    grandmasunflower Type 2 · Member

    Messages:
    19
    Likes Received:
    2
    Trophy Points:
    43
    Yes, night sweats was one of the side effects I had on lantus :(


    Sent from the Diabetes Forum App
     
  3. brianpudner

    brianpudner · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    21
  4. grandmasunflower

    grandmasunflower Type 2 · Member

    Messages:
    19
    Likes Received:
    2
    Trophy Points:
    43
    Changed to Insuman but only tried it for a week, the side effects again were too much, it was like carrying an enormously large elephant on my head all the time - very painful & draining. Not taking any bolus at moment seeing my consultant in two weeks. How are you managing?


    Sent from the Diabetes Forum App
     
  5. grandmasunflower

    grandmasunflower Type 2 · Member

    Messages:
    19
    Likes Received:
    2
    Trophy Points:
    43
    I mean not taking any basal (the longer lasting one) I get the two names mixed up.


    Sent from the Diabetes Forum App
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook